# SDR C2XA01IA389

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BS2197
- Part serial: 0698
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS IN THE BACK OF THE CABIN FAILED TO ILLUMINATE.  IAH- MAINTENANCE REMOVED AMD REPLACED THE EMERGENCY LIGHT AFT BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
